MAUDE Adverse Event Report: ST PAUL PNEUPAC VENTIPAC VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC VENTIPAC VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 130003
Medical Device Problem Codes Loose or Intermittent Connection (1371); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device has a loose piece and air leaking.The fault occurred during testing.There was no patient involvement and no harm or adverse effects.
 
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other text: d4 udi: (b)(4).One device was received for investigation.The device was visually inspected and functionally tested.The reported problem was duplicated.The complaint is confirmed.There was a loose screw lodged in the front panel.However, could not confirm air leaking issue.Device passed the demand valve leak test as well as the lock-off leak test.The loose screw was removed.Product is beyond a year from manufacture date and there was no indication of a manufacturing defect during the investigation, so a dhr review was not performed.G2 email is: regulatory.Responses@icumed.Com.

Brand Name
PNEUPAC VENTIPAC VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17829918
Report Number3012307300-2023-09286
Device Sequence Number15247167
Product Code BTL
UDI-Device Identifier10610586038259
UDI-Public10610586038259
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130003
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/12/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown